Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A countable minimal Urysohn space is compact


Author: R. M. Stephenson
Journal: Proc. Amer. Math. Soc. 22 (1969), 625-626
MSC: Primary 54.40
DOI: https://doi.org/10.1090/S0002-9939-1969-0244942-1
MathSciNet review: 0244942
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. Bourbaki, Espaces minimaux et espaces complètement séparés, C. R. Acad. Sci. Paris 212 (1941), 215-218. MR 0005322 (3:136f)
  • [2] M. Katětov, Über H-abgeschlossene und bikompakte Räume, Časopis Pěst. Mat. 69 (1940), 36-49. MR 0001912 (1:317i)
  • [3] C. T. Scarborough and A. H. Stone, Products of nearly compact spaces. Trans. Amer. Math. Soc. 124 (1966), 131-147. MR 0203679 (34:3528)
  • [4] C. T. Scarborough, Minimal Urysohn spaces, Pacific J. Math. 27 (1968), 611-617. MR 0238254 (38:6530)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.40

Retrieve articles in all journals with MSC: 54.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0244942-1
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society